Ballmann, Werner; Brin, Michael
Orbihedra of nonpositive curvature
Publications Mathématiques de l'IHÉS, Tome 82 (1995) , p. 169-209
Zbl 0866.53029 | MR 97i:53049 | 6 citations dans Numdam
URL stable : http://www.numdam.org/item?id=PMIHES_1995__82__169_0

Bibliographie

[AlBi] S. B. Alexander and R. L. Bishop, The Hadamard-Cartan theorem in locally convex metric spaces, L'Enseignement math., 36 (1990), 309-320. MR 92c:53044 | Zbl 0718.53055

[Ale] A. D. Alexandrov, A theorem on triangles in a metric space and some applications, Trudy Math. Inst. Steklov, 38 (1951), 5-23 (Russian). MR 14,198a

[Ba1] W. Ballmann, Axial isometries of manifolds of nonpositive curvature, Math. Ann., 259 (1982), 131-144. MR 83i:53068 | Zbl 0487.53039

[Ba2] W. Ballmann, Lectures on Spaces of Nonpositive Curvature, Birkhäuser Verlag, 1995. MR 97a:53053 | Zbl 0834.53003

[Ba3] W. Ballmann, Nonpositively curved manifolds of higher rank, Annals of Math., 122 (1985), 597-609. MR 87e:53059 | Zbl 0585.53031

[BaBr] W. Ballmann and M. Brin, Polygonal complexes and combinatorial group theory, Geometriae Dedicata, 50 (1994), 165-191. MR 95e:57004 | Zbl 0832.57002

[BBE] W. Ballmann, M. Brin and P. Eberlein, Structure of manifolds of nonpositive curvature, I, Annals of Math., 122 (1985), 171-203. MR 87c:58092a | Zbl 0589.53047

[BBS] W. Ballmann, M. Brin and R. Spatzier, Structure of manifolds of nonpositive curvature, II, Annals of Math., 122 (1985), 205-235. MR 87c:58092b | Zbl 0598.53046

[BaBu] W. Ballmann and S. Buyalo, Nonpositively curved metrics on 2-polyhedra, Math. Zeitschrift (to appear). Zbl 0843.53036

[Bro] K. S. Brown, Buildings, Springer-Verlag, 1988. Zbl 0715.20017

[BrTi] F. Bruhat and J. Tits, Groupes réductifs sur un corps local, I, Données radicielles valuées, Publications Math. IHES, 40 (1972), 5-251. Numdam | MR 48 #6265 | Zbl 0254.14017

[BuSp] K. Burns and R. Spatzier, Manifolds of nonpositive curvature and their buildings, Publications Math. IHES, 65 (1987), 35-59. Numdam | MR 88g:53050 | Zbl 0643.53037

[Bus] H. Busemann, Spaces with nonpositive curvature, Acta Mathematica, 80 (1948), 259-310. MR 10,623g | Zbl 0038.10005

[ChEb] S.-S. Chen and P. Eberlein, Isometry groups of simply connected manifolds of nonpositive curvature, Ill. J. Math., 24 (1980), 73-103. MR 82k:53052 | Zbl 0413.53029

[CFS] I. P. Cornfeld, S. V. Fomin and Ya. G. Sinai, Ergodic Theory, Springer-Verlag, 1982. Zbl 0493.28007

[Eb1] P. Eberlein, Lattices in spaces of nonpositive curvature, Annals of Math., 111 (1980), 435-476. MR 82m:53040 | Zbl 0401.53015

[Eb2] P. Eberlein, Geodesic rigidity in compact nonpositively curved manifolds, Trans. Amer. Math. Soc., 268 (1981), 411-443. MR 83a:53039 | Zbl 0526.53045

[EbHe] P. Eberlein and J. Heber, A differential geometric characterization of symmetric spaces of higher rank, Publications Math. IHES, 71 (1990), 33-44. Numdam | MR 91j:53022 | Zbl 0722.53041

[Gr1] M. Gromov, Hyperbolic groups, Essays in Group Theory (S. M. GERSTEN, ed.), MSRI Publ. 8, Springer-Verlag, 1987, 75-264. MR 89e:20070 | Zbl 0634.20015

[Gr2] M. Gromov, Structures métriques pour les variétés riemanniennes, rédigé par J. Lafontaine et P. Pansu, Cedic/Fernand Nathan, 1981. MR 85e:53051 | Zbl 0509.53034

[Kle] B. Kleiner, A metric characterization of Tits buildings, in preparation (1995).

[Kni] G. Knieper, Das Wachstum der Äquivalenzklassen geschlossener Geodätischen in kompakten Mannigfaltigkeiten, Archiv. Math., 40 (1983), 559-568. MR 85h:58139 | Zbl 0504.53041

[LySc] R. Lyndon and P. Schupp, Combinatorial Group Theory, Springer-Verlag, 1977. MR 58 #28182 | Zbl 0368.20023

[Mor] M. Morse, A fundamental class of geodesics on any surface of genus greater than one, Trans. Amer. Math. Soc., 26 (1924), 25-60. JFM 50.0466.04 | MR 1501263

[Ti1] J. Tits, Free subgroups in linear groups, J. Algebra, 20 (1972), 250-270. MR 44 #4105 | Zbl 0236.20032

[Ti2] J. Tits, Buildings of spherical type and finite BN-pairs, Lecture Notes in Math., 386, Springer-Verlag, 1974. MR 57 #9866 | Zbl 0295.20047

[Wa1] A. Wald, Begründung einer koordinatenlosen Differentialgeometrie der Flächen, Ergebnisse math. Kolloquium Wien, 7 (1935), 24-46. JFM 62.0806.01 | Zbl 0014.23001